Gholamreza Abbaspour Tabadkan

Assistant Professor of Pure Mathematics

  • TEL: +98-2335220092
  • Education

    • Ph.D. 2001-2006

      Functional analysis and operator theory

      Ferdowsi University of Mashhad, Mashhad, Iran

    • M.Sc. 1998

      Pure Mathematics

      Ferdowsi University of Mashhad, Mashhad, Iran

    • B.Sc.1995


      Ferdowsi University of Mashhad, Mashhad, Iran

    Selected Publications

    Abbaspour Tabadkan, G., Hosseinnezhad, H., Rahimi, A. Generalized Bessel Multipliers in Hilbert Spaces (2018) Results in Mathematics, 73 (2), art. no. 85, .

    DOI: 10.1007/s00025-018-0841-6

    The notation of generalized Bessel multipliers is obtained by a bounded operator on ℓ2 which is inserted between the analysis and synthesis operators. We show that various properties of generalized multipliers are closely related to their parameters, in particular, it will be shown that the membership of generalized Bessel multiplier in the certain operator classes requires that its symbol belongs in the same classes, in a special sense. Also, we give some examples to illustrate our results. As we shall see, generalized multipliers associated with Riesz bases are well-behaved, more precisely in this case multipliers can be easily composed and inverted. Special attention is devoted to the study of invertible generalized multipliers. Sufficient and/or necessary conditions for invertibility are determined. Finally, the behavior of these operators under perturbations is discussed. © 2018, Springer International Publishing AG, part of Springer Nature.

    AUTHOR KEYWORDS: Bessel multipliers; Bessel sequence; frame; Riesz basis
    PUBLISHER: Birkhauser Verlag AG

    Tabadkan, G.A. Ideal amenability of triangular Banach algebras (2010) International Journal of Mathematical Analysis, 4 (25-28), pp. 1285-1290.

    A Banach algebra A is called ideally amenable if H1(A, I*) = 0 for each closed ideal I of A. Let X be an A-B-module, we show that the triangular Banach algebra asociated to X is ideally amenable if and only if A and B are ideally amenable.

    AUTHOR KEYWORDS: Amenability; Banach module; Derivation; Tiangular banach algebra

    Tabadkan, G.A., Ramezanpour, M. A fixed point approach to the stability of φ-morphisms on hilbert c*-modules (2010) Annals of Functional Analysis, 1 (1), pp. 44-50.

    DOI: 10.15352/afa/1399900992

    Let E, F be two Hilbert C*-modules over C*-algebras A and B respectively. In this paper, by the alternative fixed point theorem, we give the Hyers–Ulam–Rassias stability of the equation 〈U(x), U(y)〉 = φ(〈x, y〉) (x, y ∈ E), where U: E → F is a mapping and φ: A → B is an additive map. © 2010, Duke University Press. All rights reserved.

    AUTHOR KEYWORDS: Hilbert C*-modules; Hyers-Ulam-Rassias stability